MAUDE Adverse Event Report: CONVATEC INC L3C0600 - CURE PRODUCTS

CONVATEC INC L3C0600 - CURE PRODUCTS
Model Number 510852
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Urinary Tract Infection (2120); Genital Bleeding (4507)
Type of Reportable Event Serious Injury
Event or Problem Description
Product end user reports difficulty with insertion of catheter.The end user states he has been catheterizing for 14 years.He reports he began to develop fevers as high as 102.5 and felt achy and had blood clots and tissue coming from his catheters.He states he went to md who obtained urinalysis with culture and sensitivity, he began taking a prescription of sulfa that was ordered for another issue.The results came back and he was diagnosed with uti with e.Coli and macrobid oral course was ordered.No photograph depicting the reported complaint issue was received.
 
Additional Manufacturer Narrative
Device 1 of 1.Common device name: cure catheter® for men.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: (b)(4), manufacturing site: (b)(4).
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
L3C0600 - CURE PRODUCTS
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13208634
Report Number1049092-2021-00678
Device Sequence Number20019840
Product Code EZD
UDI-Device Identifier00815947020031
UDI-Public00815947020031
Combination Product (Y/N)N
Initial Reporter StateAR
PMA/510(K) Number
K132500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/28/2025
Device Model Number510852
Device Lot Number201118-3
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2021
Initial Report FDA Received Date01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age51
Patient SexMale